# SDR DXTA2024012910750

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N407QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500405
- Aircraft time: 5,478 hours, 4,287 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: UNKNOWN
- Condition: Abnormal
- Location: Left Mlg
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT MLG BRAKE: WHILE TAXING, JUST BARELY TOUCHING THE BRAKES, THE BRAKES WOULD GRAB AND JERK THE AIRCRAFT! BOTH LEFT AND RIGHT SIDE! ALSO DURING SHARP TURNS, THERE WAS A GRINDING SOUND.// SIGNOFF// RESEARCHED AC SYSTEM SYSTEM DESCRIPTION OPERATION, MM PROCEDURES & AC HISTORY. ARRIVED AT AC. REQUESTED AND WAITED FOR AC REPOSITION INTOHANGAR FOR MX CONVENIENCE, EXTENDED WAIT DUE TO HEAVY INCOMING TRAFFIC. PREPPED FOR EMBRAER RECOMMENDATIONS. ACCOMPLISHED GVI OF BRAKE ASSY, BRAKE WEAR PINS IAW EMB-505 AMM 32-45-21 NO DEFECTS NOTED. CONFIRMED HYD RESERVOIR LEVEL SATISFACTORY IAW 12-13-00 NO DEFECTS NOTED. ACCOMPLISHED BLEEDING OF MAIN HYD SYSTEM IAW EMB-505 AMM 29-10-00 DURING BLEEDING OF RH BRAKE ASSY FOUND SUBSTANTIAL AMOUNTS OF AIR. CHECKED AND SERVICED NLG AND MLG TIRES IAW EMB-505 AMM 12-14-00. ACCOMPLISHED GVI OF MLG WHEELS IAW EMB-505 AMM 32-45-00 NO DEFECTS NOTED. CHECKED MLG SHOCK ABSORBER IAW EMB-505 AMM 12-14-02 WITH NO DEFECTS NOTED. TOWED AC OUT OF HANGAR, PREPPED FOR TAXI CHECK. COORDINATED WITH AIRPORT OPERATIONS FOR TAXI CHECK. AIRPORT EXPERIENCED LARGE AMOUNT OF TRAFFIC DUE TO LOCAL EVENT, WAITED FOR TAXI CLEARANCE FOR 45MINS. PERFORMED TAXI CHECK, BRAKE APPLICATION SMOOTH THROUGH ENTIRE BRAKE TRAVEL. NO ABRUPT BRAKING WHEN SLIGHT BRAKE APPLIED. TAXI CHECK GOOD. WORK DONE IAW EMB-505 AMM 71-00-00. 28JAN2024
